MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 64-SP-1700
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 lot number: not available.D4 unique device identifier (udi) number: full number not available without lot identification h4 device manufacture date: unknown without lot identification h3 device evaluation: evaluation is not possible as the device was discarded by the hospital.Review of manufacturing records and lot specific complaint history review are not possible without lot identification.Two-year complaint history review (6.5.2024-6.5.2026) found this to be the only report for this part number.Without the opportunity to examine the complaint product, no conclusions can be drawing regarding the cause of the device failure.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2026.After placement of the screw the surgeon went back to adjust.The adjustment could not be made with the adjustment driver (64-sp-0601) so he asked for the globus robot driver (75-rt-1750) so much force was applied when trying to turn the screw the driver snapped near handle.We then tried using the (64-sp-1700) and the same result occurred.We then placed a rod in the tulip and attempted to use a shukla to helicopter it out.This resulted in the neck of the screw snapping.Now with the shank of the screw left in the patient we used a shukla broken stripped screw extractor and were able to remove the remainder of the screw.There was no patient injury, but there was a twenty (20) minute delay to the procedure as a result of the malfunctions.

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key25667761
Report Number3005739886-2026-00031
Device Sequence Number5638957
Product Code HXX
UDI-Device Identifier00840019942454
UDI-Public00840019942454
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number64-SP-1700
Device Catalogue Number64-SP-1700
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown